Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 18, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 12, 2010, 8:13 PM CDT for Butler County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2010, 8:13 PM CDT (01:13 UTC)
- Expired
- May 12, 2010, 8:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Butler County, KS
The radar
The Wichita radar (KICT), 54 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2865 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 20.7
The text
As transmitted, in the capitals the NWS used until 2016.
917 WFUS53 KICT 130113 TORICT KSC015-130145- /O.NEW.KICT.TO.W.0018.100513T0113Z-100513T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 813 PM CDT WED MAY 12 2010 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 845 PM CDT * AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR TOWANDA...OR 7 MILES WEST OF EL DORADO...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... EL DORADO...POTWIN...CASSODAY AND EL DORADO LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3785 9712 3809 9697 3808 9656 3774 9691 TIME...MOT...LOC 0114Z 214DEG 40KT 3785 9697 $$ JAKUB
2 follow-up statements
926 WWUS53 KICT 130124 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 824 PM CDT WED MAY 12 2010 KSC015-130145- /O.CON.KICT.TO.W.0018.000000T0000Z-100513T0145Z/ BUTLER KS- 824 PM CDT WED MAY 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN BUTLER COUNTY UNTIL 845 PM CDT... AT 821 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR POTWIN...OR 10 MILES NORTHWEST OF EL DORADO... MOVING NORTHEAST AT 45 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN BUTLER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3785 9712 3809 9697 3808 9656 3774 9691 TIME...MOT...LOC 0124Z 221DEG 37KT 3796 9692 $$ LAWSON
313 WWUS53 KICT 130139 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 839 PM CDT WED MAY 12 2010 KSC015-130149- /O.EXP.KICT.TO.W.0018.000000T0000Z-100513T0145Z/ BUTLER KS- 839 PM CDT WED MAY 12 2010 ...THE TORNADO WARNING FOR NORTHWESTERN BUTLER COUNTY WILL EXPIRE AT 845 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3785 9712 3809 9697 3808 9656 3774 9691 TIME...MOT...LOC 0139Z 221DEG 37KT 3808 9679 $$ LAWSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 12, 7:00 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 12, 7:00 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 700 PM CDT WED MAY 12 2010 .UPDATE... MESOSCALE UPDATE: CURRENT INDICATIONS ARE TORNADO THREAT ON THE WANE. EXTENSIVE CLOUDS EAST OF I-35 HAVE LIMITED SURFACE BASED INSTABILITY. CURRENT MOST UNSTABLE PARCEL CONVECTIVE AVAILABLE POTENTIAL ENERGY IS 2000-3000 J/KILOGRAM EAST OF I-35. BASED ON PROFILER/VWP MID LEVEL SHEAR... WOULD MORE THAN LIKELY BE NICKLE- DIME HAIL UNLESS STORMS ARE ROTATING. MAIN ISSUE IS STORMS ROUGHLY EAST OF I-35 IS UNDISTURBED AIR. BELIEVE THESE STORMS ARE ELEVATED. WILL CONTINUE THE TORNADO WATCH AS IS FOR THE MOMENT...BUT WOULD ANTICIPATE A REPLACE OR TRANSITION TO SEVERE. -HOWERTON && .PREV DISCUSSION... /ISSUED 646 PM CDT WED MAY 12 2010/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SLOW MOVING FRONTAL BOUNDARY IN CONJUNCTION WITH APPROACHING SHORTWAVE ENERGY WILL CONTINUE THE WIDESPREAD THUNDERSTORM THREAT TONIGHT. THINKING THE GREATEST THREAT WILL BE FOR KSLN-KICT-KHUT- KCNU. TORNADO THREAT IS DWINDLING...BUT THINKING STRONGEST CORES WILL STILL BE CAPABLE OF LARGE HAIL AND SEVERE WINDS...ALONG WITH LOCALLY HEAVY RAINFALL. ADDITIONALLY...IFR/MVFR CIGS (WITH POCKETS OF LIFR CIGS) WILL AFFECT ALL LOCATIONS BEHIND THE FRONT TONIGHT. ADK PREV DISCUSSION... /ISSUED 318 PM CDT WED MAY 12 2010/ DISCUSSION... MAIN FORECAST CONCERN WILL BE CONVECTIVE EVOLUTION OVERNIGHT INTO THU MORNING. SYNOPSIS: STRONG SURFACE FRONT CURRENTLY EXTENDS FROM NEAR KSLN TO NEAR MEDICINE LODGE AND IS NOW STARTING TO VERY SLOWLY PUSH EAST. STRONG CONVERGENCE ALONG THIS FEATURE HAS FINALLY RESULTED IN RAPIDLY DEVELOPING STORMS OVER THE LAST HALF HOUR. IN THE UPPER LEVELS THE SHORTWAVE IS SITUATED OVER NORTHERN CO/WY AND IS PUSHING VERY SLOWLY EAST. A PV ANOMALY LOBE IS NOW ROTATING SOUTHWEST OF THE UPPER LOW OVER WESTERN NM. TONIGHT: BY 00Z EXPECTING STORMS TO BE ONGOING ALONG THE FRONT AS IT PROGRESSES SLOWLY EAST. NOT TOO SURE HOW MUCH IN THE WAY OF ISOLATED STORMS THERE WILL BE AND THUS FEEL MOST OF THE ACTIVITY WILL BE RIGHT ALONG THE FRONT. DEEP SHEAR VECTORS NEARLY PARALLEL TO THE FRONT WILL ONLY ADD TO THE LACK OF ISO CELLS THAT WOULD BE ABLE TO MOVE OFF THE BOUNDARY. WITH AN ABUNDANCE OF LOW LEVEL CAPE FEEL THE BEST TOR THREAT WOULD BE AS THE STORMS INITIALLY DEVELOP ALONG THE BOUNDARY...ESPECIALLY IF THEY CAN INGEST SOME LOW LEVEL VORTICITY ALONG THE FRONT. SO MAIN SEVERE THREAT WILL BE EXTREMELY LARGE HAIL AND FLOODING WITH THE THREAT OF LONGER TRACK TORS PRETTY LOW. ONE OF THE BIG CHANGES FROM YESTERDAY'S MODEL RUNS IS HOW FAR WEST THE FRONT ENDED UP. THIS WILL REDUCE THE CHANCES FOR SE KS TO EXPERIENCE SVR STORMS PRIOR TO 06Z...BUT WILL INCREASE THE CHANCE FOR THE ICT AREA TO EXPERIENCE A STORM EARLY THIS EVENING. THU-FRI: WILL GO WITH A SLIGHTLY SLOWER FRONTAL MOVEMENT SINCE THIS HAS BEEN THE TREND AND THUS BY 12Z THU THE FRONT WILL STILL BE LINGERING AROUND SE KS WHICH SOME CONVECTION PERSISTING ALONG IT. MEANWHILE MUCH DRIER AND COOLER AIR WILL FILTER-IN ACROSS CENTRAL AND SOUTH CENTRAL KS FOR THU. BY 06Z FRI THE PRECIP WILL BE SOUTHEAST OF THE FORECAST AREA AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE FORECAST AREA. SAT-WED: A WEAK SHORTWAVE IS EXPECTED TO LIFT OUT OF THE DESERT SW AND OUT INTO THE PLAINS BY LATE FRI NIGHT. AS THIS OCCURS MOISTURE WILL AGAIN SURGE NORTH AND WILL SPREAD PRECIP CHANCES ACROSS THE AREA FROM SW TO NE STARTING FRI NIGHT WITH MUCH OF THE AREA EXPECTED TO GET WET FOR SAT INTO SUN. GIVEN LACK OF UPPER WINDS AND WELL DEFINED INITIATING BOUNDARY...FEEL CONFIDENT A WIDESPREAD SEVERE EPISODE IS NOT ON TAP FOR THE WEEKEND. FEEL THE MAIN THREAT MAYBE FLOODING. BY MON BOTH THE GFS AND ECMWF AGREE ON LIFTING THE SHORTWAVE FAR ENOUGH EAST TO PUSH PRECIP OUT OF THE FORECAST. CONFIDENCE AFTER THE MON TIME FRAME DECREASES AS THE GFS AND ECMWF START TO VARY ON THEIR SOLUTION. FOR NOW WILL LEAVE PRECIP OUT AND WILL CONTINUE THE WARMING TREND AS SOME RETURN FLOW SETS UP ACROSS THE AREA. LAWSON AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COLD FRONT EXTENDS FROM KPTT TO KSLN. IT HAS BECOME QUASI- STATIONARY AT THIS TIME AND SHOULD BEGIN TO MOVE TONIGHT TO THE SOUTHEAST. FRONTOGENESIS INCREASING ALONG THE FRONT...MEANING THAT STORMS ARE BECOMING MORE LIKELY AS THE AFTERNOON PROGRESSES. KSLN-KRSL ARE NOT IN THE TSRA THREAT. THEY WILL REMAIN AROUND 2SM BR WITH CIGS BETWEEN 003 AND 010 FEET WITH LIGHT RAIN AND DRIZZLE. GUIDANCE WANTS TO MOVE THIS OUT EARLIER TONIGHT...BUT THINK THIS WILL LAST UNTIL DAYBREAK. AS THE FRONT MOVES SOUTHEAST TONIGHT...THE REMAINING TAF SITES /KHUT/KICT/KCNU/ WILL EVENTUALLY EXPERIENCE THESE CONDITIONS. UNTIL THEN...THUNDERSTORMS INCREASING IN CHANCE THIS EVENING WITH LARGE HAIL...STRONG WINDS AND TORNADOES BEING A THREAT. RIGHT NOW...THERE IS ENOUGH UNCERTAINTY WHERE WE DID NOT PUT TSRA IN THE TAF...ONLY WENT WITH CB IN THE CLOUD FORECAST FOR NOW AND WILL UPDATE IS UNCERTAINTY DECREASES. KRC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 66 47 73 / 90 20 10 10 HUTCHINSON 42 65 45 72 / 60 20 10 10 NEWTON 45 65 46 73 / 90 20 10 10 ELDORADO 47 65 47 73 / 90 30 10 10 WINFIELD-KWLD 48 66 48 73 / 90 30 10 10 RUSSELL 39 64 42 71 / 40 10 0 10 GREAT BEND 40 64 42 71 / 40 10 0 10 SALINA 41 65 46 72 / 50 10 10 10 MCPHERSON 42 65 45 72 / 60 20 10 10 COFFEYVILLE 55 64 49 74 / 80 70 20 10 CHANUTE 55 65 48 74 / 80 60 20 10 IOLA 54 65 48 74 / 80 60 20 10 PARSONS-KPPF 55 64 49 74 / 80 70 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 12, 6:11 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 611 PM CDT WED MAY 12 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132315- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 611 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS EVENING FOR LOCATIONS ALONG AND SOUTHEAST OF A KINGMAN TO MCPHERSON LINE. STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE FARTHER NORTHWEST ACROSS CENTRAL KANSAS. AFTER MIDNIGHT THE SEVERE THREAT WILL SHIFT EAST FOR LOCATIONS MAINLY EAST OF THE TURNPIKE. ADDITIONALLY...HEAVY RAINFALL AND LOCALIZED FLOODING WILL BECOME INCREASINGLY LIKELY THIS EVENING AND TONIGHT. STORMS THIS EVENING AND OVERNIGHT WILL HAVE A GOOD CHANCE TO PRODUCE LARGE HAIL FROM QUARTER TO GOLFBALL SIZE. THE GREATEST TORNADO THREAT WILL BE THROUGH 8 PM THIS EVENING ACROSS EAST CENTRAL AND SOUTH CENTRAL KANSAS...BEFORE THE STORMS DEVELOP INTO A LINE AND PUSH EAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING THUNDERSTORMS WILL BE POSSIBLE THURSDAY INTO THURSDAY NIGHT ACROSS SOUTHEASTERN KANSAS WITH SEVERE STORMS NOT EXPECTED. LOCALLY HEAVY RAINFALL IS POSSIBLE MAINLY THURSDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE FROM FRIDAY NIGHT THROUGH SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE HOWEVER A FEW STRONG STORMS ARE POSSIBLE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 9 PM TODAY...ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC/RBL/ADK
In the hours before
Special weather statement, May 12, 7:24 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 724 PM CDT WED MAY 12 2010 KSZ083-130115- SEDGWICK- 724 PM CDT WED MAY 12 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SEDGWICK COUNTY... AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GODDARD...OR 15 MILES SOUTHWEST OF DOWNTOWN WICHITA...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. JAKUB
Special weather statement, May 12, 7:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 743 PM CDT WED MAY 12 2010 KSZ052-053-069-070-130130- BUTLER-CHASE-GREENWOOD-MARION- 743 PM CDT WED MAY 12 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...CHASE...GREENWOOD AND MARION COUNTIES... AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF EL DORADO...AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. JAKUB
Local storm report, May 12, 7:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL MID CONTINENT AIRPORT 37.66N 97.44W
05/12/2010 M1.00 INCH SEDGWICK KS OFFICIAL NWS OBS
NATIONAL WEATHER SERVICE OFFICE REPORTS 1 INCH HAIL AND
STRONG WINDS OF AROUND 60 TO 65 MPH.
&&
VJPSpecial weather statement, May 12, 7:50 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 750 PM CDT WED MAY 12 2010 KSZ067-082-130130- KINGMAN-RENO- 750 PM CDT WED MAY 12 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KINGMAN AND RENO COUNTIES... AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF KINGMAN...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Local storm report, May 12, 8:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG 2 W EL DORADO 37.82N 96.89W
05/12/2010 BUTLER KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 3 SEMIS OVERTURNED WITH POWER
LINES DOWN OVER THE TOP OF THEM. THERE ARE 2 INJURIES
REPORTED AT THIS TIME.
&&
VJPLocal storm report, May 12, 8:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLOOD WEST WICHITA 37.69N 97.46W
05/12/2010 SEDGWICK KS NWS EMPLOYEE
STREET FLOODING ON 13TH STREET AND .5 MILES EAST OF WEST
STREET.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:26 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| May 12, 7:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 37 min |
| May 12, 8:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 53 min |
| May 12, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 43 min |
| May 12, 8:45 PM CDT | Areal Flood Warning | ICT | Harper, Sumner | 5 hr |
| May 12, 9:09 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Marion | 5 hr |
| May 12, 9:29 PM CDT | Areal Flood Warning | ICT | Chase | 11 hr |
| May 12, 9:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 24 min |
| May 12, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 41 min |
| May 13, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 46 min |
| May 13, 1:16 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 59 min |
| May 13, 1:52 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 38 min |
| May 13, 2:16 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 42 min |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Allen | 17 hr |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Allen, Neosho | 23 hr |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Neosho | 23 hr |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Labette, Neosho | 47 hr |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Labette | 58 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.